# SDR YENA201702280133

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON THE AFT GALLEY AT FRAME 87, RBL 1, AT RBL 3.5 , LBL 2.5, LBL 33, AND LBL 38.  REPLACED AFT GALLEY & LAV PANEL. TREATED , PRIMED, AND PAINTED IAW SRM 53-23-10, 51-42-03, 51-23-04, 51-23-05, AND 51-23-06.
